Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Harry Dym
Title: $J$ Contractive matrix functions, reproducing kernel Hilbert spaces and interpolation
Additional book information American Mathematical Society, Providence, R. I., 147 pp., $22.00. ISBN-0-8218-0722-6.

References [Enhancements On Off] (What's this?)

  • 1. Joseph A. Ball, Israel Gohberg, and Leiba Rodman, Realization and interpolation of rational matrix functions, Topics in interpolation theory of rational matrix-valued functions, Oper. Theory Adv. Appl., vol. 33, Birkhäuser, Basel, 1988, pp. 1–72. MR 960695 (90m:47002),
  • 2. C. Foias and A. Frazho, The commutant lifting approach to interpolation, Birkhäuser (to appear).
  • 3. Bruce A. Francis, A course in 𝐻_{∞} control theory, Lecture Notes in Control and Information Sciences, vol. 88, Springer-Verlag, Berlin, 1987. MR 932459 (89i:93002)
  • 4. J. W. Helton, Operator theory, analytic functions, matrices, and electrical engineering, CBMS #68, Amer. Math. Soc., Providence, R. I., 1985.

Review Information

Reviewer: Joseph A. Ball
Journal: Bull. Amer. Math. Soc. 23 (1990), 547-551
PII: S 0273-0979(1990)15976-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia